# SDR GTIA2016050501442

- Difficulty date: May 5, 2016
- Submitted: May 9, 2016
- Operation: Air carrier
- Aircraft: N525NK
- Make and model: Airbus A319-132
- Aircraft serial: 2942
- Aircraft time: 369,218 hours, 17,193 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PPC110000
- Condition: Faulted
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

CLASS II MESSAGE SMOKE AND CARGO SMOKE DETECTOR FAULT IN FLT.  CREW DISCHARGED FIRE AGENT FOR CARGO.  R & R CARGO FIRE BOTTLE ASSY IAW AMM 26-23-42.  CHECK OF FIRING CIRCUIT CONTINUITY C/W IAW AMM 26-23-00.  CHECKED GOOD.
